# SDR QMLA 201708171708

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N160AM
- Make and model: Bell 407
- Aircraft serial: 54038
- Aircraft time: 2,400 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Failed
- Location: Blower
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABOUT 12 MILES OUT FROM BASE, NOTICED AN ELECTRICAL BURNING ODOR AND SMOKE SLOWLY CREEPING INTO THE FRONT CABIN FROM THE REAR. SHUT OFF ALL ELECTRICAL SYSTEMS AND OPENED THE FRONT 2 WINDOWS FOR VENTILATION.  LANDED THE AIRCRAFT .
